MathSciNet Relay Station
MathSciNet bibliographic data
MR942164 65F10
Hughes-Hallett, A. J. Corrigenda: "The convergence of accelerated overrelaxation iterations'' [Math. Comp. 47 (1986), no. 175, 219–223; MR0842131]. Math. Comp. 51 (1988), no. 183, 387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement